RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 582–594 (Mi mz873)  

This article is cited in 3 scientific papers (total in 3 papers)

Undecidability of the word problem in relatively free rings

V. Yu. Popov

Ural State University

DOI: https://doi.org/10.4213/mzm873

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 495–504

Bibliographic databases:

UDC: 512.519.4
Received: 26.04.1999

Citation: V. Yu. Popov, “Undecidability of the word problem in relatively free rings”, Mat. Zametki, 67:4 (2000), 582–594; Math. Notes, 67:4 (2000), 495–504

Citation in format AMSBIB
\Bibitem{Pop00}
\by V.~Yu.~Popov
\paper Undecidability of the word problem in relatively free rings
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 582--594
\mathnet{http://mi.mathnet.ru/mz873}
\crossref{https://doi.org/10.4213/mzm873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769905}
\zmath{https://zbmath.org/?q=an:0954.17003}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 495--504
\crossref{https://doi.org/10.1007/BF02676406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400029}


Linking options:
  • http://mi.mathnet.ru/eng/mz873
  • https://doi.org/10.4213/mzm873
  • http://mi.mathnet.ru/eng/mz/v67/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov, VY, “Decidability of equational theories of coverings of semigroup varieties”, Siberian Mathematical Journal, 42:6 (2001), 1132  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. V. Yu. Popov, “On equational theories of classes of nonassociative rings”, Russian Math. (Iz. VUZ), 47:7 (2003), 75–79  mathnet  mathscinet  zmath  elib
    3. A. I. Budkin, “O nerazreshimykh $Q$-teoriyakh mnogoobrazii kolets”, Sib. zhurn. chist. i prikl. matem., 18:3 (2018), 20–26  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:88
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020